×

Fixed point theorems for operators on partial metric spaces. (English) Zbl 1229.54056

Summary: Fixed point theorems for operators of a certain type on partial metric spaces are given. Orbitally continuous operators on partial metric spaces and orbitally complete partial metric spaces are defined, and fixed point theorems for these operators are given.

MSC:

54H25 Fixed-point and coincidence theorems (topological aspects)
47H10 Fixed-point theorems
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Banach, S., Sur LES operations dans LES ensembles abstraits et leur application aux equations integrales, Fund. math., 3, 133-181, (1922) · JFM 48.0201.01
[2] Caristi, J., Fixed point theorems for mapping satisfying inwardness conditions, Trans. amer. math. soc., 215, 241-251, (1976) · Zbl 0305.47029
[3] Hicks, T.L., Fixed point theorems for quasi-metric spaces, Math. japon., 33, 2, 231-236, (1988) · Zbl 0642.54047
[4] Janković, S.; Kadelburg, Z.; Radenović, S., On cone metric spaces: a survey, Nonlinear anal., 74, 7, 2591-2601, (2011) · Zbl 1221.54059
[5] Karapınar, E., Fixed point theorems in cone Banach spaces, Fixed point theory appl., (2009), Article ID 609281, 9 pages · Zbl 1204.47066
[6] Menger, K., Statistical metrics, Proc. natl. acad. sci. USA, 28, 535-537, (1942) · Zbl 0063.03886
[7] Kramosil, O.; Michalek, J., Fuzzy metric and statistical metric spaces, Kybernetika, 11, 326-334, (1975)
[8] S.G. Matthews, Partial metric topology, Research Report 212, Dept. of Computer Science, University of Warwick, 1992. · Zbl 0911.54025
[9] S.G. Matthews, Partial metric topology, in: Proc. 8th Summer Conference on General Topology and Applications, Annals of the New York Academi of Sciences, vol. 728, 1994, pp. 183-197. · Zbl 0911.54025
[10] Oltra, S.; Valero, O., Banach’s fixed point theorem for partial metric spaces, Rend. istit. mat. univ. trieste, 36, 17-26, (2004) · Zbl 1080.54030
[11] Valero, O., On Banach fixed point theorems for partial metric spaces, Appl. gen. topol., 6, 229-240, (2005) · Zbl 1087.54020
[12] Altun, I.; Sola, F.; Şimşek, H., Generalized contractions on partial metric spaces, Topology appl., 157, 2778-2785, (2010) · Zbl 1207.54052
[13] Altun, I.; Erduran, A., Fixed point theorems for monotone mappings on partial metric spaces, Fixed point theory appl., 2011, (2011), Article ID 508730, 10 pages · Zbl 1207.54051
[14] E. Karapınar, Weak \(\phi\)-contraction on partial metric spaces, J. Comput. Anal. Appl. (in press). · Zbl 1302.54081
[15] T. Abdeljawad, E. Karapınar, K. Taş, Existence and uniqueness of common fixed point on partial metric spaces, Appl. Math. Lett., in press (doi:10.1016/j.aml.2011.05.014).
[16] Karapınar, E., A new non-unique fixed point theorem, Ann. funct. anal., 2, 1, 51-58, (2011)
[17] Ćirić, L.B., On some maps with a nonunique fixed point, Publ. inst. math., 17, 52-58, (1974) · Zbl 0309.54035
[18] Achari, J., Results on non-unique fixed points, Publ. inst. math., 26, 5-9, (1978) · Zbl 0433.54035
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.